Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Bruising around toes on one foot. Diabetic and on blood thinners. Anything serious?

User rating for this question
Very Good
Answered by

Practicing since : 2004
Answered : 1212 Questions
my husband has unexplained bruising around his toes on one foot. He is a brittle diabetic and on blood thinners - emergency, or not?
Posted Fri, 22 Nov 2013 in Blood Disorders
Answered by Dr. Indranil Ghosh 37 minutes later
Brief Answer: May be due to plavex Detailed Answer: Hi Thanks for your query. As he is on blood thinner (Plavex), he is prone to bleeding manifestations. This unexplained bruising may be due to its effect only. If this happens frequently then he may need to consult his physician regarding continuing plavex. Otherwise, occasional bruising is considered okay. I don't think this is an emergency. Hope I have answered your query. I will be available to answer further followup queries, if any.
Above answer was peer-reviewed by
Follow-up: Bruising around toes on one foot. Diabetic and on blood thinners. Anything serious? 5 minutes later
Thank you for your prompt reply. We will monitor the bruising. XXXXXXX
Answered by Dr. Indranil Ghosh 1 hour later
Brief Answer: You are welcome Detailed Answer: If you do not need any further clarifications then please close the query and give feedback.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Hematologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor